ZAGREB INDICES AND MULTIPLICATIVE ZAGREB INDICES OF DOUBLE GRAPHS OF SUBDIVISION GRAPHS


Togan M., Yurttas A., Cevik A. S. , CANGÜL İ. N.

TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS, vol.9, no.2, pp.404-412, 2019 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 9 Issue: 2
  • Publication Date: 2019
  • Journal Name: TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.404-412
  • Keywords: Zagreb indices, multiplicative Zagreb indices, double graphs, subdivision graphs, MOLECULAR-ORBITALS, BOUNDS
  • Bursa Uludag University Affiliated: Yes

Abstract

Let G be a simple graph. The subdivision graph and the double graph are the graphs obtained from a given graph G which have several properties related to the properties of G. In this paper, the first and second Zagreb and multiplicative Zagreb indices of double graphs, subdivision graphs, double graphs of the subdivision graphs and subdivision graphs of the double graphs of G are obtained. In particular, these numbers are calculated for the frequently used null, path, cycle, star, complete, complete bipartite or tadpole graph.